MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952820300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).It is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the coronary artery.A 3.00 x 20mm promus premier¿ drug-eluting stent was selected to treat the lesion.As the device was advanced onto the guide wire, it was noted that the shaft broke while inserting through the touhy.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6139065
Report Number2134265-2016-10809
Device Sequence Number1155198
Product Code NIQ
UDI-Device Identifier08714729844792
UDI-Public(01)08714729844792(17)20171005(10)19156533
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2017
Device Model NumberH7493952820300
Device Catalogue Number39528-2030
Device Lot Number19156533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1